MAUDE Adverse Event Report: DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-C2300
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, additional information regarding the complaint has not been provided and the cause of the complaint is not known.
 
Event or Problem Description
A customer reported their pads are not recognized by the aed.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
The unit was requested for return and further evaluation.Upon receipt, the device underwent bench testing, during which it was observed that the electrode pads could not be attached to the unit.Further investigation determined that the device's patient cable receptacle contacts were bent, preventing the electrode pads from connecting.

Brand Name
REVIVER
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23735172
Report Number3003521780-2025-01989
Device Sequence Number10631611
Product Code MKJ
UDI-Device Identifier10815098020222
UDI-Public(01)10815098020222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-C2300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown